# SDR ASAA2015121214210

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 31,918 hours, 9,574 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Slow
- Location: Crossfeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CROSSFEED VALVE CHECK, VERY SLOW TO OPERATE.  FIRST ATTEMPT ABOUT 45 SECS TO OPEN AND THEN CLOSE.  AFTER THIRD ATTEMPT, OPEN, CLOSE IN 12 SECONDS.  ACFT GROUNDED. REF FIM 28-22, TASK 807, CROSSFEED VALVE OPERATES NORMAL.  REPLACED ENGINE FUEL FEED ACTUATOR ON CROSSFEED VALVE IAW AMM 28-22-21. OPS CHECK GOOD.
